MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform (sn: (b)(4)) was returned to zoll for damaged/broken-off head restraints on the top cover.During functional testing performed on 10 november 2020, the autopulse platform failed the load cell characterization test.During visual inspection of the returned platform, it was observed that the head restraint wires were broken off and detached from the top cover.Also, the front enclosure was noted to be cracked.In addition, the battery lock was observed to be bent.The physical damages appeared to be the characteristics of normal wear and tear and/or user mishandling.The autopulse platform is a reusable device, and was manufactured in november 2012, and it is 8 years old, has exceeded its expected service life of 5 years.The top cover, front enclosure, and the battery lock will be replaced to address the observed issues.The autopulse platform passed the initial functional testing without any fault or error.However, the load cell characterization test revealed that both load cells were out of specification.The root cause of the issue was the defective load cell amplifier as a result of normal wear and tear.The load cell amplifier board will be replaced to remedy the fault.The archive data review showed no discrepancies.Awaiting the customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During investigation performed on 10 november 2020, the autopulse platform (sn: (b)(4)) failed the load cell characterization test during the functional testing.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10925439
Report Number3010617000-2020-01224
Device Sequence Number545978
Product Code DRM
UDI-Device Identifier00849111001052
UDI-Public00849111001052
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1